# SDR CALA2013081990516

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 50,345 hours, 20,121 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 248
- Condition: Faulty
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.   ANTI-ICE RT WINDSHIELD ECAM.    REPLACED IAW TSM 30-42-00-810-831, SENSORS CHECKED NORMAL. REPLACED CONTROLLER IAW MM.  OPS CHECKED NORMAL FR 078 REMOVED, REV TSM TO 30-42-00-810-804-A.
